# SDR EE4Y2011041900107

- Difficulty date: April 20, 2014
- Submitted: April 20, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 31,275 hours, 16,714 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 31,275 hours, 16,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION COO FOUND THE LT HORIZONTAL STABILIZER LOWER SKIN WITH CRACKS AT STATION 129.5 & STATION 138.7.  THE DAMAGED PART WAS REPAIRED IAW REPAIR INTRUSION SRM 55-10-01 REPAIR 11.
